Volume 30, Issue 1
Some Notes on Normality Criteria of Meromorphic Functions

Wei Chen, Yingying Zhang, Honggen Tian & Wenjun Yuan

Commun. Math. Res., 30 (2014), pp. 81-89.

Published online: 2021-05

Preview Full PDF 74 2295
Export citation
  • Abstract

In this paper, we study the normality of families of meromorohic functions related to a Hayman conjecture. We prove that the conditions in Hayman conjecture and in other criterions can be relaxed. The results in this paper improve some previous results.

  • Keywords

meromorphic function, shared value, normal criterion.

  • AMS Subject Headings

30D30, 30D45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-81, author = {Chen , Wei and Zhang , Yingying and Tian , Honggen and Yuan , Wenjun}, title = {Some Notes on Normality Criteria of Meromorphic Functions}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {1}, pages = {81--89}, abstract = {

In this paper, we study the normality of families of meromorohic functions related to a Hayman conjecture. We prove that the conditions in Hayman conjecture and in other criterions can be relaxed. The results in this paper improve some previous results.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18991.html} }
TY - JOUR T1 - Some Notes on Normality Criteria of Meromorphic Functions AU - Chen , Wei AU - Zhang , Yingying AU - Tian , Honggen AU - Yuan , Wenjun JO - Communications in Mathematical Research VL - 1 SP - 81 EP - 89 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18991.html KW - meromorphic function, shared value, normal criterion. AB -

In this paper, we study the normality of families of meromorohic functions related to a Hayman conjecture. We prove that the conditions in Hayman conjecture and in other criterions can be relaxed. The results in this paper improve some previous results.

Wei Chen, Yingying Zhang, Honggen Tian & Wenjun Yuan. (2021). Some Notes on Normality Criteria of Meromorphic Functions. Communications in Mathematical Research . 30 (1). 81-89. doi:
Copy to clipboard
The citation has been copied to your clipboard